# SDR YENA2023012400074

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 58,458 hours, 20,876 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#268, PUJ-JFK. 'L2 AND R2 DOOR LOWER EMERGENCY LIGHTS WILL NOT ILLUMINATE DURING TEST IAW ASM 33-51-04 AND AWM 33-51-08.  CHECK WIRING 90WL7 TO 7222VT-4H F AND OPEN ACROSS SPLICE 7439VS. REMOVED AND REPLACED SPLICES 7439VS-A AND 7439VS-B IAW AWM 33-51-08. ALL OPS CHECK, OKAY.'
